| Model Number |
90 DEG CURVE LEFT |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.
Event or Problem Description
On 11/18/2022, it was reported by a sales representative via sems that a ar-4068-90l suturelassos wire was unable to pass through.This occurred during a labral repair on 11/16/20222 when the wire was unable to pass through.A previous wire from an ar-4068-90r was then tested in but was unable to shuttle through completely.There was no patient effect reported.